Top
10
Doctor insights on: What Are The Side Effects Of Stopping Adderal After Taking It For Years

Share
1

1
What are the side effects of stopping adderal after taking it for years?

What are the side effects of stopping adderal after taking it for years?

It will show up fast: If you have any withdrawal symptoms. If the use was successful & necessary it's unlikely you will. Withdrawal can be difficult and similar to what Cocaine addicts go through. A major issue is that depression can be part of Cocaine withdrawal and severe enough that suicidal ideation is common. Adderall (dextroamphetamine and racemic amphetamine) can act the same way but is less severe. Have your doctor manage any withdrawal plan. ...Read more

See 1 more doctor answer
Dr. Alan Ali
812 doctors shared insights

Adderall (Definition)

Adderall is an appetite suppressant which is a kind ...Read more


3

3
I'm worried because my side effects of adderal over the last year in a half, what do you suggest?

Please be more: Specific. If you could tell us exactly which affects you are worried about then we could answer your question. Otherwise unfortunately the question is a bit vague. Best wishes and we look forward to hearing from you again. ...Read more

4

4
Will a child develop side effects from Adderall (dextroamphetamine and racemic amphetamine) XR 1 year after discontinuing the medication?

No: The good and the bad about stimulants is that they have very little residual effect. Side effects are usually gone after 24 hours off the meds. ...Read more

See 1 more doctor answer
5

5
If a person takes adderral that does not have adhd, what are the side effects?

Many : First of all, doing so is a federal offense. It's called drug diversion. So someone without adhd or a proper diagnosis should not be taking adderall (dextroamphetamine and racemic amphetamine). Tremors, irritability, rapid heart rate, increased blood pressure, arrythmia, headache, nausea, insomnia, anorexia & hallucinations are common effects of stimulants used without proper medical guidance. Little if anything good will result. ...Read more

See 1 more doctor answer
6

6
What are the side effects of taking both Adderall and ritalin (methylphenidate)?

They are additive: Basically these are very similar drugs and the side effects of the combination are roughly the same as taking a higher dose of either one. ...Read more

See 1 more doctor answer
7

7
What are the side effects of ritalin (methylphenidate) compared to adderall?

Similar: Both stimulants can cause headache, stomach ache, agitation, insomnia and appetite suppression, in about 20% of patients.The effectiveness of the two in managing symptoms of adhd is also about the same, 70-80%. Each person who takes these medications has an individual response. Work with your doctor to find the right medication and dose for you. ...Read more

8

8
What are the side effects of adderall (dextroamphetamine and racemic amphetamine)?

What are the side effects of adderall (dextroamphetamine and racemic amphetamine)?

Many Possibilities: Some people will note physical side effects such as decreased appetite, stomach complaints, or headaches. There may be decreased sleep, and occasionally changes in heart rate or blood pressure. There may also be emotional side effects including feelings of jitteriness, anxiety, moodiness, or irritability. In addition, some people may develop involuntary muscle twitches called tics. ...Read more

See 2 more doctor answers
10

10
What are the side effects of mixing cadista 4mg and Adderall (dextroamphetamine and racemic amphetamine) XR 10mg?

What are the side effects of mixing cadista 4mg and Adderall (dextroamphetamine and racemic amphetamine) XR 10mg?

Be careful: Steroids and adhd don't mix well. Irritability, depression, euphoria can occur with steroids. There are no direct pharmacological interactions. But clinical issues could be significant. One needs to weigh potential benefit with adverse effects in using both. Please check with your doctor to see if using both is tolerable in your case. ...Read more

See 1 more doctor answer